# SDR CALA2020012300198

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 73,675 hours, 29,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: R53370350
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-4 CHECK, RT PRESSURE PANEL FR35-36 ROTO SCAN INSPECTI ON HOLES 16,18,22, AND 24 HAVE CRACK INDICATIONS. HAECO TECHNICIAN V052041 AND QC LC-32 REPAIRED RH PRESSURE PANEL FR35-36 IAW ECRA 5331-02567 PART 1. DTA LP ACCOMPLISH THE INITIA L INSPECTION REQUIREMENTS AT HOLES 16,18,22,AND 24 PER PART2 STE ADD EMP:V052041 P2 OF ECRA 5331-02567 ON OR BEFORE THE AIRCRAFT REACHES 54898 TO TAL AIRCRAFT CYCLES OR 124474 TOTAL AIRCRAFT FLIGHT HOURS WHICHE VER COMES FIRST. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT HOURS WHICHEVER COMES FIRST THEREAFTER. TO EXCEED 25400 AIRCRAFT FLIGHT CYCLES OR 50800 AIRCRAFT FLIGHT OK TO DIP INTERIM REPAIR TO RH FR35-36 PRESSURE PANEL HOLES #16,#18,#22 AND #24 PER ECRA 5331-02567. MUST ACCOMPLISH INITIAL INSPECTION PER PART 2-STEP 2 OF ECRA ON OR BEFORE ACFT REACHES 54,898 TOTAL FC OR 124,474TOTAL FH WHICHEVER OCCURS 1ST. MUST ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 25,400 TOTAL FC, OR 52,800 TOTAL FH WHICHEVER COMES FIRST THEREAFTER.
